# SDR DALA1102415534

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR4 RT DOOR SILL AREA CUSP WEB "J" CHANNEL AT STA 1665. REMOVED CORROSION AT NR4 RT DOOR SILL AT STA 1665. FOUND "U" CHANNEL OUT OF LIMITS, REF SRM 51-10-02, PAGE 12 AND SRM 53-00-51, PAGE 103, FIG 101.  R & R "U" CHANNEL AT NR4 RT DOOR SILL AT STA 1665, REF SRM 51-4 0-02, REF SRM 51-40-02, PAGE 2 AND 3 COMPLETED.
